What causes night sweats,headaches and difficulty in breathing after blood transfusion?
Need not worry
Thanks for your query.
Headaches, night sweating, breathlessness are very common post discharge symptoms seen in people with recent blood transfusion. These symptoms will subside on their own without causing complications. Just maintain good hydration. There is no need for any treatment unless you show rise in body temperature.
If there is any increase in the body temperature it indicates blood reaction or infection. then you may have to take a dose of Tab Tylenol 500 mg and rush to the ER for further management.
Hope, I answered your query.
Wish you good health.
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- Difficulty breathing causes
- Difficulty breathing in morning cause
- Toddler difficulty breathing at night
- Difficulty breathing after alcohol
- What can cause difficulty breathing
- What causes cough with no mucus and difficulty breathing
- Difficulty breathing headache causes
- What causes pain with difficulty breathing
- After abortion difficulty breathing
- Difficulty breathing after exercise
- Suffer from hypertension and weakness. Does meth use cause thyroid problem?
- What is the effect of steroids on the heart during puberty in boys?
- Having psychological problems. Taking therapy. Any advice?
- Body feels shaky. What is the cause and how to control this?
- Experiencing a periodic mild numbness in arm. Family history of MS. Any...
- Medicine for G6PD patient with fever?
- Having pain and pressure in eye with headache. Sinus MRI normal. What...
- Snorted meth. Having sore throat and cough. Is there any complication?
- Have small penis. Will penomet penis enlargement pump work to enlarge it?
- Found high BP readings on home monitors. Any thoughts?